Boston City Singers & Cambridge Children's Chorus 2020 - 2021 Registration Form Programs to be held virtually via ZOOM for the 1st Semester
THIS REGISTRATION FORM SHOULD TAKE NO LONGER THAN 10 MINUTES TO COMPLETE IN FULL.

All families should complete this form by the end of September or within 2 weeks of joining.

Welcome! We have been working diligently to ensure each child has the best experience in a safe environment as we continue on-line training in the wake of COVID-19. We will transition back to in-person rehearsals as soon as it is possible for all those involved.

In the meantime, we look forward to having your child/children join us to explore a Season of Building Bridges. The Rehearsal Schedule for the first semester will be sent to you after you register. Please note that our programs are school-year long (not by the semester). Videos will be compiled to showcase each program's progress throughout the year.

www.bostoncitysingers.org | info@bostoncitysingers.org | 617-825-0674

If you have any questions, please contact your Programs Manager or Melissa J. Graham, Managing Director at melissagraham@bostoncitysingers.org / 617-265-6700


2020-2021 PROGRAMMING
I. EARLY CHILDHOOD AND ELEMENTARY AGE PROGRAMS - AGE 4 - GRADE 2

A. KODALY SINGING CLASSES (ages 4 - K)
Director: Wendy Silverberg
Programs Manager: Carmen Piedad, Boston and Debbie Slade, Cambridge
Class Length: 30 minutes
Tuition: $300* per year
1. Jamaica Plain and Dorchester combined - Wednesday, 4:30 - 5:00 pm
2. Cambridge - Monday, 4:00 - 4:30 pm
We return this fall with songs from around the world. In small groups, we will connect directly with each child to enable them to participate in all of our beloved activities, from singing to movement and dance. We will be sharing beautiful story songs for listening and improvising our own verses.

B. MELODY MAKERS (Grades 1 - 2)
Director: Wendy Silverberg
Programs Manager: Carmen Piedad, Boston and Debbie Slade, Cambridge
Class Length: 30 minutes
Tuition: $325* per year
1. Jamaica Plain and Dorchester combined - Wednesday, 5:15 - 5:45 pm
2. Cambridge - Thursday, 3:45 - 4:15 pm
Our Melody Maker songbirds will develop their musicianship through singing rounds, beginning two-part music and partner songs. We will meet in small groups of 5-6 singers to allow children to connect with each other and develop their skills as individual singers.

C. TRAINING CHORUSES (Grades 3 - 5)
Boston Director: Sarah Eastman
Programs Manager: Carmen Piedad
Class Length: 45 minutes
Tuition: $400* per year
1. Jamaica Plain and Dorchester combined - Thursday, 4:00 - 4:45 pm
We will continue to work on repertoire together by recording our singing and creating virtual performances using Soundtrap. Additionally, there will be 4 special topic units: the vocal mechanism/how it works, body integration through Alexander Technique, music theory/note reading, and sight-singing. We will use various online software, apps, games to work on becoming a well-rounded musician. Small group lessons/workshops will be available via breakout room sessions.

Cambridge Director: Wendy Silverberg
Programs Manager: Debbie Slade
Class Length: 45 minutes
Tuition: $400* per year
2. Cambridge - Thursday, 4:30 - 5:15 pm
Our Training Chorus will meet in small groups of 5-6 singers throughout the time we rehearse virtually. We will work on repertoire and musical concepts using Seesaw as an online platform as we build community. To record ourselves, we will use Soundtrap to create simple song arrangements. Singers will learn to create their own musical compositions!


II. TEEN PROGRAMMING - GRADES 9 - 12
We are offering you the opportunity to learn new skills and talents never before presented through our organization! The instructors, who have individually designed these unique classes, are passionate about sharing their knowledge with you. All members of the following programs are required to sign up for one elective program per semester in addition to the core programming detailed below. Participants are accepted on a first come/first served basis.

A. VOCALISE (Grades 6 - 12)
Director: Matt Holehan
Assistant Director: Katelyn Thompson
Programs Manager: Carmen Piedad
Class Length: 60 minutes plus 1 elective class (Mandatory) per member per semester. An additional elective may be available upon request. Contact Program Manager about availabilities.
Tuition: $700* per year - including core programming and electives
Dorchester - Wednesday, 6:00 - 7:00 pm

We are thrilled to invite singers both new and returning to learn together, developing musical skills to last a lifetime! We will work together in small groups to prepare virtual choir performances, while working on music literacy and team building.

Our program also offers the opportunity for some singers to work as team leaders, taking on a role geared toward teaching and mentoring less experienced singers. Lastly, to ensure a well-rounded and all-encompassing program, singers will also learn and build upon the skills involved in learning music independently — indispensable for both solo and group singing.

B. CANTARE (Grades 6 - 9)
Director: Josh DeWitte
Programs Manager: Debbie Slade
Class Length: 3 hours (6 groups for 30 minutes each) plus 1 elective class (Mandatory) per member per semester. An additional elective may be available upon request. Contact Program Manager about availabilities.
Tuition: $700* per year - including core programming and electives
Cambridge - Tuesday, 4:30 - 7:30 pm (individual section assignments to be determined)

Through a program of singing, music literacy, song writing, and production, Cantare (grades 6-9) helps each singer develop their voice and musicianship. Through weekly Zoom meetings, singers will meet in small groups with vocal coaches to work on vocal technique, explore harmony through recording and layering multiple parts in Soundtrap, and share music in our community. As singers explore various songs, they will analyze structure, harmony, melodic and rhythmic patterns, and derive listening exercises from the music. Lastly, singers will learn how to best record and edit our voices to create professional level recordings.

C. TOUR CHOIR (Grades 6 - 12)
Directors: Jane Money, Kimani Lumsden, Matthew Leese
Programs Manager: Carmen Piedad
Class Length: 3 hours/week
Tuition: $750* per year - including core programming and electives
Dorchester - Tuesday, 6:30 - 8:30 pm (4 groups of 30 minutes each) and Saturday, 2:45 - 3:45 pm plus 1 elective class (Mandatory) per member per semester. An additional elective may be available upon request. Contact Program Manager about availabilities.

Core curriculum includes music literacy, vocal coaching, Alexander Technique, social justice and mental health forums, virtual video creation. Explore vocal traditions from Africa (and diaspora), India, Eastern Europe and China. Singers will use Garage Band (or similar) to create multi-part grooves for a capella choir. They will continue to develop repertoire that can be performed when singing in person is safe.

• World Rhythm Ensemble (part of the Tour Choir)
Instructor: Kimani Lumsden
Programs Manager: Carmen Piedad
Class Length: 1 hour
Dorchester - Saturday, 1:30 - 2:30
Explore percussion ensemble traditions from the Africa Diaspora, India, and China.
Use Garageband (or similar) to create three-part percussion rhythms.
Develop technical ability with sticks using American Standard Drum Rudiments.

*Tuition prices reflect reduced, online rehearsal time. Once in-person rehearsals restart, tuition will revert to pre-Covid-19 rates.


PAYMENT PLANS
A. Annual - Full payment is due by September 28, 2020
B. 1 payment is due each semester - 50% is due September 28 and 50% is due January 25, 2021
C. 8 payments of 12.5% of total tuition are due monthly (September - April)

Once you select a payment plan an invoice will be emailed to you.

Financial aid is awarded based on need and availability. An application for financial aid is included with this registration. No child is denied access due to limited financial means.

Please fill out a separate form for EACH child participating in our programs.

We look forward to an exciting season of song!
Email address *
Next
Never submit passwords through Google Forms.
This content is neither created nor endorsed by Google. Report Abuse - Terms of Service - Privacy Policy